# SDR 97FDEA00898

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244419
- Condition: Failed
- Location: Nr 1 Pylon
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

97-0255 - DURING TAKEOFF WITH CLIMB POWER SET NR 1 STRUT OVERHEAT LIGHT CAME ON.  PULLED THRUST ON NR 1 BACK TO 80 PERCENT N1, NR 1 BLEED OPEN LEFT PACK ON LIGHT GOES OUT.  FOUND 8TH STAGE DUCT LEAKING AT FLANGE WELD.  REPLACED DUCT JUST OUT BOARD OF PYLON ON THE ENGINE.  LEAK CHECKED AT IDLE, LEAK CHECK NORMAL.  NEEDS HIGH POWER RUN.
